MAUDE Adverse Event Report: ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR
Model Number TORQUE INDICATING ADAPTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/9/2024, it was reported by a sales representative via sems-06563758 that an ar-9545-t15h torque indicating adapter broke and, therefore, caused the ar-9545-t15-01 driver shaft to torque out.They had a second set of trays available and completed the case without harm.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9545-t15h serial/batch number (b)(6) was received for investigation.Visual evaluation found that the laser marks are fading, which is indicative of repeated use of the device.Additionally, it was noted that the mating part, ar-9545-t15-01, was received attached to it.Functional testing found that the device is not moving in any direction.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The manufacturing date is 2019.

Brand Name
TORQUE INDICATING ADAPTOR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19477609
Report Number1220246-2024-05073
Device Sequence Number17910364
Product Code HWE
UDI-Device Identifier00888867225091
UDI-Public00888867225091
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORQUE INDICATING ADAPTOR
Device Catalogue NumberAR-9545-T15H
Device Lot Number8001923
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown